# SDR FCPR200900221

- Difficulty date: December 17, 2009
- Submitted: December 19, 2009
- Operation: General aviation
- Filed by: Atlantic Aviation Oregon General Aviation Services, repair station FCPR831D
- Propeller: Mcauly 3FF32C501
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Damaged
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLADE SN K51401 COUNTERWEIGHT MOUNTING HOLE HAS BEEN MODIFIED WITH A THREADED INSERT. INSERT IS NOT A HELI-COIL PN 1191-7CN0438 WHICH IS CALLED OUT IN THE SRM.  BLADES SN K49771 SOCKET NR1 HAD GLUE UNDERBEARING RACE.  BLADE SN K49771, SN K51401, SN K51447  HAVE DAMAGE IN AREA D-E WHICH IS NOT PERMITTED IAW SRM, BLADES ARE SCRAP.  BLADE SN K49771, SN K51401, HAVE CORROSION IN O-RING GROOVE WHICH IS NOT PERMITTED IAW SRM,  BLADES ARE SCRAP.  HUB SN 757101 HAS A REPAIR ON BEARING RACE SEATING AREA. NO REPAIRS ALLOWED WITHIN 1.00" OF THE SEATING AREA IAW THE SPM 100 MANUAL.  BLADE SOCKET NR  1 IN THE HUB, HAD GLUE UNDER BEARING RACE. NOT APPROVED BY C500 SERIES MANUAL.
